# SDR CA100521005

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cvac STC3405800
- Aircraft time: 65,956 hours
- Engine: Allsn 501D22
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Box
- Part number: CR2781F114B1
- Condition: Failed
- Location: Ac Alternator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE AC GENERATOR CAME OFF LINE DURING CRUISE, GENERATOR RESET AND STILL WILL NOT COME ON LINE, CONTROL BOXES SWAPPED AND FAULT TRANSFERED TO OTHER SIDE AND CONFIRMED.  NEW CONTROL BOX INSTALLED AND GENERATOR CAME BACK ON LINE.
